Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizziness, nausea, body heat, shaking, fever. Taking lemsip to reduce fever. Cure?

My friend has told me her symptoms are feeling dizzy, being sick , burning up and shaking. She can t take tablets but has tried lemsip to bring down fever but it s not working. I have suggested drinking plenty of water & maybe a cool damp flannel on forehead to help. Any other suggestions, does this sound like a typical bug doing the rounds at the moment?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

It seems that your friend has developed infection likely to be viral in nature.

You should take her to physician for detailed evaluation and management rather than just taking paracetamol. Doctor may advise you to go for blood tests like hemogram, Smear examination , urine examination etc to find out the cause of fever.
Treatment should be directed as per cause.

She should continue to take plenty of fluids and light diet to maintain her hydration.

I hope It will help you.

Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor